# SDR MWEA00793

- Difficulty date: September 14, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5914617527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLOORBOARD SUPPORT BRACKET HAD SMALL CRACK AND BARE METAL AT STA 935 BETWEEN NR 1 AND NR 2 SEAT TRACKS.  REMOVED AND REPLACED FLOOR SUPPORT.  (X)
